Hey there! Sign in to join this conversationNew here? Join for free

I keep throwing up my pills - anxiety. Watch

    • #1
    • Thread Starter
    #1

    Right now I'm sat staring at my nighttime pills on my desk trying to psych myself up to put them in my mouth and swallow them. I feel incredibly nauseous. I know as soon as I try to swallow them I'm gonna need to clamp my hand not holding the glass of water over my mouth to stop myself projectile vomiting everywhere.

    I'm not even exaggerating. :nothing:

    This happens every morning and night. Sometimes I swallow them only to throw up in my mouth and have to then swallow that, sometimes I throw them up 15 minutes later in the sink and sometimes I manage to keep them down.

    I know the problem; it's anxiety. I am scared these are not "medications" these are poisons replacing the real medications. I don't know what to do about this. I told my closest friend and she told me to take them anyway, she thinks I'm "delusional" but now I'm so scared that I really struggle to keep them down or even swallow them to begin with.

    I don't know what to do. No one listens to me. Please help.
    Offline

    6
    ReputationRep:
    (Original post by Anonymous)
    Right now I'm sat staring at my nighttime pills on my desk trying to psych myself up to put them in my mouth and swallow them. I feel incredibly nauseous. I know as soon as I try to swallow them I'm gonna need to clamp my hand not holding the glass of water over my mouth to stop myself projectile vomiting everywhere.

    I'm not even exaggerating. :nothing:

    This happens every morning and night. Sometimes I swallow them only to throw up in my mouth and have to then swallow that, sometimes I throw them up 15 minutes later in the sink and sometimes I manage to keep them down.

    I know the problem; it's anxiety. I am scared these are not "medications" these are poisons replacing the real medications. I don't know what to do about this. I told my closest friend and she told me to take them anyway, she thinks I'm "delusional" but now I'm so scared that I really struggle to keep them down or even swallow them to begin with.

    I don't know what to do. No one listens to me. Please help.
    I have the same problem. You have to remind yourself that that could never happen. They are produced in a factory constantly hygiene tested and rigorously tested for just about every other thing you could imagine.They are in a sealed container, that would be very obvious if the pills have been tampered with. If you've ever managed to keep only one down, then you survived that and the others can't be poisoned can they? I'm not sure what your pills are for, but you could maybe ask for a liquid form, or eye drops or nasal spray if it's for something specialised like an allergy. You can get through this?
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 15, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.